MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6531
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the right coronary artery.A 12mm x 3.50mm nc quantum apex balloon catheter was advanced for post dilation.However, during inflation, the balloon ruptured.The device was removed and the procedure was completed with a different device.There were no patient complications reported and the patient was stable.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the right coronary artery.A 12mm x 3.50mm nc quantum apex balloon catheter was advanced for post dilation.However, during inflation, the balloon ruptured.The device was removed and the procedure was completed with a different device.There were no patient complications reported and the patient was stable.It was further reported that the balloon ruptured at 18 atmospheres for 10 seconds.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the right coronary artery.A 12mm x 3.50mm nc quantum apex balloon catheter was advanced for post dilation.However, during inflation, the balloon ruptured.The device was removed and the procedure was completed with a different device.There were no patient complications reported and the patient was stable.It was further reported that the balloon ruptured at 18 atmospheres for 10 seconds.It was further reported that the issue of this complaint was the device failed to cross the lesion during procedure.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10265158
Report Number2134265-2020-09230
Device Sequence Number3463438
Product Code LOX
UDI-Device Identifier08714729783282
UDI-Public08714729783282
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2022
Device Model Number6531
Device Catalogue Number6531
Device Lot Number0024636378
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer07/14/2020
09/29/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date08/04/2020
10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1